# SDR RAIA0006018

- Difficulty date: June 19, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 21,277 hours, 21,222 cycles
- Engine: Garrtt TPE33112UAR
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 1158200
- Condition: Failed
- Location: Deice System
- Part time: 4,633 hours, 4,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7270-STL- RIGHT BLEED FAULT LIGHT ILLUMINATED ON TAXI.  MAINTENANCE INSPECTED AND REPLACED AIRFRAME DEICE PRESSURE SWITCH.
